Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 24 (2000), Issue 5, Pages 345-349

Derivations of certain operator algebras

1Department of Mathematics, Hunan Normal University, Hunan, 410081, China
2Department of Mathematics, University of New Hampshire, Durham 03824, NH, USA
3Department of Mathematics and Computer Science, Elizabeth City State University, Elizabeth City 27909, NC, USA

Received 20 March 1998; Revised 2 July 1999

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jiankui Li and Hemant Pendharkar, “Derivations of certain operator algebras,” International Journal of Mathematics and Mathematical Sciences, vol. 24, no. 5, pp. 345-349, 2000. doi:10.1155/S0161171200003628